# SDR AALA20100227TUL01

- Difficulty date: February 27, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 49,686 hours, 16,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STATION 460 STRINGER 30.  REPAIRED PER SRM 51-10-02-0G.
